Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is BP of 140/90 a cause for concern?

I am 69 yrs old, not overweight, and a non-smoker. I am currently taking 35 mgs Lisinopril and 5 mgs amlodipine. My BP has crept back above 140/90. Should I increase dosages of these two meds, or would a third medication work in conjunction with these two? Bill Hearn
Fri, 6 Jan 2017
Report Abuse
General & Family Physician 's  Response
Hi,

Nothing to worry about, in long run sometimes the anti-hypertensive drugs due to long period of consumption loose their effects so a different anti-hypertensive will do the job. Consult your physician for changing the drug.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohd Awais Ilyas
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My dad is on bp meds but this morning his first reading was 138/98 with the arm monitor. I took a reading with wrist cuff a minute after and it was...